Siberian Mathematical Journal

, Volume 30, Issue 4, pp 542–548 | Cite as

Localization of the Eigenvalues of a certain spectral problem

  • T. I. Zelenyak


Spectral Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Morse, Variational Analysis: Critical Extremals and Sturmian Extension, John Wiley & Sons, New-London-Sydney-Toronto (1973).Google Scholar
  2. 2.
    F. R. Gantmakher and M. G. Krein, Oscillation Matrices and Kernels and Small Oscillations of Mechanical Systems [in Russian], Gos. Izd. Tekh.-Teor. Lit., Moscow-Leningrad (1950).Google Scholar
  3. 3.
    V. S. Belonsov, N. P. Vishnevskii, T. I. Zelenyak, and M. M. Lavrent'ev, Jr., “On the qualitative properties of solutions of parabolic equations,” Preprint No. 466, Akad. Nauk SSSR, Sib. Otd., Vychisl. Tsentr., Novosibirsk (1983).Google Scholar
  4. 4.
    V. Ya. Belov, “On a certain formula of Morse in the critical case,” Din. Sploshnoi Sredy, No. 60, 139–150, Akad. Nauk SSSR, Sib. Otd., Inst. Gidrodin. (1983).Google Scholar
  5. 5.
    V. S. Belonosov, “Indices of instability of differential operators,” Dokl. Akad. Nauk SSSR,284, No. 5, 1037–1041 (1985).Google Scholar
  6. 6.
    W. T. Reid, “An integrodifferential boundary value problem,” Am. J. Math.,60, No. 2, 257–292 (1938).Google Scholar
  7. 7.
    T. I. Zelenyak, “On the qualitative properties of the solutions of quasilinear mixed problems for equations of parabolic type,” Mat. Sb.,104, No. 3, 486–510 (1977).Google Scholar
  8. 8.
    T. A. Akramov and T. I. Zelenyak, “On the number of the stationary solutions and on the domains of stability of quasilinear equations of parabolic type,” in: Mathematical Problems of Chemistry [in Russian], Part 1, Akad. Nauk SSSR, Sib. Otd., Vychisl. Tsentr., Novosibirsk (1975), pp. 144–150.Google Scholar
  9. 9.
    V. S. Belonosov and M. P. Vishnevskii, “On the stability of stationary solutions of nonlinear parabolic systems,” Mat. Sb.,104, No. 4, 535–558 (1977).Google Scholar
  10. 10.
    S. K. Godunov, A. G. Antonov, O. P. Kirilyuk, and V. I. Kostin, Guaranteed Exactness of a Solution of a System of Linear Equations in Euclidean Spaces [in Russian], Nauka, Novosibirsk (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • T. I. Zelenyak

There are no affiliations available

Personalised recommendations